# SDR FDEA200906252309

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP INBD HINGE (WING SIDE) LWR ATTACHMENT INBD BORE FOUND   CORRODED.  REPAIR CARRIED OUT AS PER E.A. 1-5750-132122,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
